| Catalog Number |
1C8160 |
| Medical Device Problem Codes |
Break (1069); Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insert spike of a solution set broke off into the solution container which resulted in a fluid leak.This issue occurred after spiking the solution bag during setup/preparation.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was visually inspected which revealed a cracked/broken spike of the drip chamber.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.